number of access : ?
number of downloads : ?
ID 115010
Author
Sakai, Kazuhiro Utsunomiya University
Sumi, Naoya Kumamoto University
Keywords
shadowing property
pseudo-orbit
shadowable measure
Axiom A
no-cycle condition
strong transversality condition
Content Type
Journal Article
Description
In this paper, the notion of shadowable measures is introduced as a generalization of the shadowing property from the measure theoretical view point, and the set of diffeomorphisms satisfying the notion is considered. The dynamics of the C1 -interior of the set of diffeomorphisms possessing the shadowable measures is characterized as the uniform hyperbolicity.
Journal Title
Axioms
ISSN
20751680
Publisher
MDPI
Volume
7
Issue
4
Start Page
93
Published Date
2018-12-07
Rights
© 2018 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (http://creativecommons.org/licenses/by/4.0/).
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology